Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A new interpretation of the plastic minimum principles


Author: Philip G. Hodge Jr.
Journal: Quart. Appl. Math. 19 (1961), 143-144
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/134558
MathSciNet review: 134558
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Hill, The Mathematical Theory of Plasticity, Oxford, at the Clarendon Press, 1950. MR 0037721
  • [2] William Prager and Philip G. Hodge Jr., Theory of perfectly plastic solids, John Wiley & Sons, Inc., New York, N. Y.; Chapman & Hall, Ltd., London, 1951. MR 0051118
  • [3] J. N. Goodier, The mathematical theory of elasticity, Elasticity and Plasticity. Surveys in Applied Mathematics, Vol. 1, John Wiley & Sons, Inc., New York; Chapman & Hall, Ltd., London, 1958, pp. 1–47. MR 0093964
  • [4] D. C. Drucker, Variational principles in the mathematical theory of plasticity, Calculus of variations and its applications. Proceedings of Symposia in Applied Mathematics, Vol. VIII, McGraw-Hill Book Co., Inc., New York-Toronto-London, for the American Mathematial Society, Providence, R. I., 1958, pp. 7–22. MR 0093122
  • [5] W. T. Koiter, General theorems for elastic-plastic solids, Progress in solid mechanics, Vol. 1, North-Holland Publishing Co., Amsterdam, 1960, pp. 165–221. MR 0112405

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49


Additional Information

DOI: https://doi.org/10.1090/qam/134558
Article copyright: © Copyright 1961 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website